Makomed's Weblog

I’m starting to react to Atripla with a rash

Posted on: May 4, 2010

These small lesions started appearing out of my arm a few days ago. At first I thought it was from seafood that I ate, but now I’m starting to suspect it was because I started Atripla roughly two weeks ago (since April 22, 2010).

Advertisements

Leave a Reply

Fill in your details below or click an icon to log in:

WordPress.com Logo

You are commenting using your WordPress.com account. Log Out /  Change )

Google+ photo

You are commenting using your Google+ account. Log Out /  Change )

Twitter picture

You are commenting using your Twitter account. Log Out /  Change )

Facebook photo

You are commenting using your Facebook account. Log Out /  Change )

Connecting to %s

Top Clicks

  • None
May 2010
M T W T F S S
« Apr   Mar »
 12
3456789
10111213141516
17181920212223
24252627282930
31  

Blog Stats

  • 10,633 hits

Flickr Photos

Advertisements
%d bloggers like this: